Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What will happen to me as i have taken 10.5g of acetaminophen ?

Took 10.5g acetaminophen . What is going to happen?
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
hi wellcome to HCM
acetiaminophen is hepato can even lead to death.Though less tjan 15gms in
adult chances of death are minimal 3 to4%.Pt should be immediately hospitalised.
Stomach detoxification is very imorttan.Blood plasma level of acetoaminophen
should be looked for.Should be given activated charcoal immediately in case of
need actylcysteine may be used. Things will be decided by treating Doctors
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor